Ichthyosiform eruption associated with lamivudine in a patient with chronic hepatitis-B infection


KAPTANOĞLU A. F. , Kutluay L.

INTERNATIONAL JOURNAL OF CLINICAL PRACTICE, vol.59, no.10, pp.1237-1238, 2005 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 59 Issue: 10
  • Publication Date: 2005
  • Doi Number: 10.1111/j.1368-5031.2005.00618.x
  • Title of Journal : INTERNATIONAL JOURNAL OF CLINICAL PRACTICE
  • Page Numbers: pp.1237-1238

Abstract

The side-effects of antiretroviral agents have been widely reported in the literature. Lamivudine is an antiretroviral agent, and skin eruption because of this agent has been rarely reported. Previous reports regarding these few side-effects of lamivudine include angioedema, urticaria, anaflactoid reactions, allergic contact dermatitis and alopecia. There is no report of an ichthyosiform eruption associated with lamivudine. The authors present a case of 43-year-old female patient presenting with an ichthyosiform eruption during lamivudine therapy for chronic hepatitis-B for the first time.